# SDR GLBA20090825A

- Difficulty date: August 25, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 36,334 hours, 39,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MOST RED PATH LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY PATH LIGHT AND IT OPERATIONALLY CHECKED GOOD. REFERENCE MM 33-50-00 AND GMM 9.3.0.
